# SDR CA070528004

- Difficulty date: March 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 25,860 hours
- Engine: Cfmint CFM565A3
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AT 5000 FT CREW HEARD LOUD BANG, AIRCRAFT LANDED WITHOUT INCIDENT, FLIGHT CREW SUSPECTED A BIRD STRIKE. AT ARRIVAL GATE MAINTENANCE FOUND LT NOSE WHEEL TIRE DEFLATED AND OFF THE RIM. BOTH NOSE WHEEL ASSEMBLIES REPLACED, SHOP FOUND THAT THE LT NOSE WHEEL ASSEMBLY OVER INFLATION VALVE HAD BLOWN. NO EVIDENCE OF A BIRD STRIKE WAS FOUND. (TC NR 20070528004)
